# SDR DU4R2012011

- Difficulty date: July 3, 2012
- Submitted: July 3, 2012
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N3796B
- Make and model: Lkheed 382G44K30
- Aircraft serial: 5027
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Angle
- Condition: Out Of Limits
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND RT VERTICAL STABILIZER ATTACH ANGLE HAS BLEND OUT OF LIMITS AT FS 1098.
